Prati
Dmitry Turaev
Dmitry Turaev
Potvrđena adresa e-pošte na imperial.ac.uk
Naslov
Citirano
Citirano
Godina
Methods of qualitative theory in nonlinear dynamics
LP Shilnikov, AL Shilnikov, DV Turaev, LO Chua
World Scientific Publishing Company Incorporated, 2001
11952001
Model for passive mode locking in semiconductor lasers
AG Vladimirov, D Turaev
Physical Review A 72 (3), 033808, 2005
3792005
Методы качественной теории в нелинейной динамике
ЛП Шильников, АЛ Шильников, ДВ Тураев, Л Чуа
Москва-Ижевск: Институт компьютерных исследований, 2003
306*2003
An example of a wild strange attractor
DV Turaev, LP Shil'nikov
Sbornik: Mathematics 189 (2), 291, 1998
215*1998
Three-dimensional Hénon-like maps and wild Lorenz-like attractors
SV Gonchenko, II Ovsyannikov, C Simó, D Turaev
International Journal of Bifurcation and Chaos 15 (11), 3493-3508, 2005
1912005
Dynamical phenomena in systems with structurally unstable Poincaré homoclinic orbits
SV Gonchenko, LP Shil’nikov, DV Turaev
Chaos: An Interdisciplinary Journal of Nonlinear Science 6 (1), 15-31, 1996
1811996
Dynamical phenomena in multidimensional systems with a structurally unstable homoclinic Poincaré curve
SV Gonchenko, DV Turaev, LP Shilnikov
Doklady Akademii nauk 330 (2), 144-147, 1993
161*1993
Normal forms and Lorenz attractors
AL Shil'Nikov, LP Shil'Nikov, DV Turaev
International Journal of Bifurcation and Chaos 3 (05), 1123-1139, 1993
1491993
Delay differential equations for mode-locked semiconductor lasers
D Turaev, G Kozyreff, A Vladimirov
Optics letters 29 (11), 1221-1223, 2004
1422004
On models with non-rough Poincaré homoclinic curves
SV Gonchenko, LP Shil'Nikov, DV Turaev
Physica D: Nonlinear Phenomena 62 (1-4), 1-14, 1993
1381993
Spontaneous motion of cavity solitons induced by a delayed feedback
M Tlidi, AG Vladimirov, D Pieroux, D Turaev
Physical review letters 103 (10), 103904, 2009
1172009
On the existence of Newhouse regions near systems with non-rough Poincaré homoclinic curve (multidimensional case)
SV Gonchenko, DV Turaev, LP Shilnikov
Russ.Acad. Sci. Dokl. Math 47, 268-273, 1993
113*1993
Unbounded energy growth in Hamiltonian systems with a slowly varying parameter
V Gelfreich, D Turaev
Communications in Mathematical Physics 283, 769-794, 2008
992008
Homoclinic tangencies of arbitrary order in Newhouse domains
SV Gonchenko, DV Turaev, LP Shilnikov
97*1999
Blue sky catastrophes
DV Turaev, LP Shilnikov
Doklady Akademii Nauk 342 (5), 596-599, 1995
97*1995
Pseudohyperbolicity and the problem on periodic perturbations of Lorenz-type attractors
DV Turaev, LP Shil’nikov
Doklady Mathematics 77, 17-21, 2008
90*2008
On dynamical properties of multidimensional diffeomorphisms from Newhouse regions: I
SV Gonchenko, LP Shilnikov, DV Turaev
Nonlinearity 21 (5), 923, 2008
882008
Homoclinic tangencies of arbitrarily high orders in conservative and dissipative two-dimensional maps
S Gonchenko, D Turaev, L Shilnikov
Nonlinearity 20 (2), 241, 2007
882007
Complexity in the bifurcation structure of homoclinic loops to a saddle-focus
SV Gonchenko, DV Turaev, P Gaspard, G Nicolis
Nonlinearity 10 (2), 409, 1997
871997
Об областях Ньюхауса двумерных диффеоморфизмов, близких к диффеоморфизму с негрубым гетероклиническим контуром
СВ Гонченко, ДВ Тураев, ЛП Шильников
Proceedings of the Steklov Institute of Mathematics 216, 70-118, 1997
87*1997
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20